# SDR VNAA0710015

- Difficulty date: October 14, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 8,776 hours, 8,979 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE BEING MARSHALED ON TO GATE E19 DURING TAXI, THE LEFT WING STRUCK A STATIONARY TUG.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE LEADING EDGE OF THE LEFT WING.  AIRCRAFT WAS FERRIED TO AIR CENTER FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD LEADING EDGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
